UNIGE document Scientific Article
previous document  unige:12068  next document
add to browser collection
Title

A construction of the Brownian path from BES³ pieces

Author
Published in Stochastic Processes and Their Applications. 1992, vol. 43, no. 2, p. 345-353
Abstract From the point where the range of Brownian motion attains a target value we define, looking both backward and forward, a decomposition of the path into pieces for which the extremities give the two extremal ordinates. Explicit joint laws for the duration and width of the pieces have a simple form. Moved to start at the origin and taken in absolute value, the pieces are shown to be, conditionally on their widths, independent BES3(0) processes run until they first hit the respective widths.
Keywords Brownian motionPath decompositionBrownian excursion
Stable URL http://archive-ouverte.unige.ch/unige:12068
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Identifiers
Structures

111 hits

0 download

Update

Deposited on : 2010-10-11

Export document
Format :
Citation style :